# SDR REXA2022120802695

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 30,883 hours, 21,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY LAMP INOP.  RELAMPED RH AFT EMERGENCY LIGHT REF AMM 33-51-15. P/N OFF/ON 8GH002473-08. OPS CHECK GOOD.
